# SDR UPS99229864

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI AFT CARGO BAY FLOOR CHANNEL CRACKED AT BS 1070 LBL 3.  REPAIRED CHANNEL IAW SRM 53-10-5 AND 53-10-2 FIG 8.
